MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55750015530
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having balloon kyphopl asty combined with percutaneous pedicle screw (pps) therapy for osteoporotic vertebral fracture (ovf).It was reported that during the procedure, an issue occurred where the driver could not fit with screw.A new driver of the same size was opened.Upon checking after the procedure, it fit correctly.Screw was never implanted.There was a delay of less than 60 minutes in overall procedure time and there were no patient symptoms reported.There were no further complications reported regarding the event.Additional information received that the screw was not fit properly when it was attached to the driver outside the surgical field.
 
Event or Problem Description
Additional information received that the new screw of same size was opened, not the driver.There was no allegation against driver.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H3: product analysis # (b)(4): part # 55750015530, lot # h5940577 visual inspection did not reveal any damage to the screw.Functional inspection confirmed the bone screw was able to be engaged with a sample driver without any issue.No fault found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22282255
Report Number1030489-2025-02277
Device Sequence Number12839566
Product Code NKB
UDI-Device Identifier00643169783744
UDI-Public00643169783744
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750015530
Device Catalogue Number55750015530
Device Lot NumberH5940577
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/19/2025
09/08/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date06/20/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown